# SDR R61A201806160696

- Difficulty date: June 16, 2018
- Submitted: June 16, 2018
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 11,674 hours, 7,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FWD WET AREA RT SIDE UNDER GALLEY 3 HOLE DOUBLER P/N 170-05663-003 IS CORRODED.  REMOVED AND REPLACED DOUBLER P/N 170-05663-003 AT FWD WET AREA RT SIDE REF SRM 51-40-02,51-40-08, 51-23-04 AND 51-23-06.
